# SDR MASA200500557

- Difficulty date: July 17, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N17156
- Make and model: Cndair CL6002B19
- Aircraft serial: 7156
- Aircraft time: 19,770 hours, 15,743 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2628 CLT.  THE PAX DOOR WILL NOT OPEN FROM OUTSIDE.  MX LUBED DOOR LATCH ASSEMBLY.
